# SDR SWIA201439483

- Difficulty date: October 12, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 41,563 hours, 59,627 cycles
- Engine: Pwa PW118
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Condition: Faulty
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST LT ENGINE OIL PRESSURE INDICATION DURING CRUISE.  INDICATION RETURNED WHEN AT IDLE BUT WENT AWAY AT POWER.  REPLACED LT OIL PRESSURE TRANSDUCER AND GAUGE.
